# SDR AALA201709209011

- Difficulty date: August 26, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043621100
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER COUPLING AT STRINGER 23R, BETWEEN FRAMES 66 AND 68.  REPLACED THE COUPLING IAW SRM 51-72-11, AND DRAWING D53474250.
